# SDR 2009FA0000519

- Difficulty date: June 4, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Aircraft: N57958
- Make and model: Snias AS350B
- Aircraft serial: 1512
- Engine: Tmeca ARRIEL1B
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: E01
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELT MALFUNCTIONED IN FLIGHT.  UPON RETURN TO BASE, WE RESET THE UNIT, PERFORMED A FUNCTION CHECK.  WE TOOK THE AIRCRAFT FOR A FLIGHT AND IT FAILED IN FLIGHT AGAIN.  WE REJECTED THE UNIT AND INSTALLED A SERVICEABLE UNIT.  (K)
